# SDR USAA2010061891173

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 34,375 hours, 13,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2837
- Condition: Inoperative
- Location: Cabin
- Part time: 27,587 hours, 15,910 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 224 - PHX - BOS - EMERGENCY LIGHTS - AFT CENTER OVERHEAD EMERGENCY LIGHT POWER SUPPLY INOPERATIVE.  REMOVED AND REPLACED AFT CENTER EMERGENCY POWER SUPPLY PER AMM 3-51-38.  OPERATIONAL CHECK WAS GOOD.
